# SDR DALA2025101307483

- Difficulty date: October 6, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 122,421 hours, 18,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT ON FA FWD PANEL INOPERATIVE.   RESECURED CONNECTIONS ON THE BACKSIDE OF 2R SLIDE LIGHT ASSY. ARMED AND DISARMED DOOR AND LIGHT CHECKS GOOD PER B767 AMM 52-73 . MEL CLEARED. PLACARD REMOVED. (6531974)
